# SDR EVCA2019070800001

- Difficulty date: July 8, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N27AE
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- Aircraft time: 33,080 hours, 36,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL TUNNEL RT WEB CRACKED THROUGH RIVET HOLE AT FS STA. 80, WL 66.5.
